# SDR ASOA2015050812780

- Difficulty date: April 14, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,663 hours, 12,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 262NRW EMERGENCY EXIT LIGHT LENS CRACKED.  REMOVED CRACKED EMERGENCY EXIT LIGHT LENS.  REPLACED EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-05-05-400-801-A13 4L, 4.
